Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 48, Number 1

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Curvature, Sphere Theorems, and the Ricci flow
Simon Brendle and Richard Schoen.
Bull. Amer. Math. Soc. 48 (2011), 1-32
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2738904
The conformal geometry of billiards
Laura DeMarco.
Bull. Amer. Math. Soc. 48 (2011), 33-52
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2738905
Multivariate stable polynomials: theory and applications
David G. Wagner.
Bull. Amer. Math. Soc. 48 (2011), 53-84
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2738906

Mathematical Perspectives

Models of discriminant surfaces
Jaap Top and Erik Weitenberg.
Bull. Amer. Math. Soc. 48 (2011), 85-90
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2738907
Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 48 (2011), 91-100
Review Information
Full-text PDF    
Erratum to “Steady Water Waves”
Walter A. Strauss.
Bull. Amer. Math. Soc. 48 (2011), 153-153
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2738908

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Theory of Sobolev multipliers: with applications to differential and integral operators, by Vladimir G. Maz'ya and Tatyana O. Shaposhnikova.
Reviewer: I. E. Verbitsky
Bull. Amer. Math. Soc. 48 (2011), 101-105
Review information
Full-text PDF
Finite dimensional algebras and quantum groups, by Bangming Deng, Jie Du, Brian Parshall and Jianpan Wang.
Reviewer: Jonathan Brundan
Bull. Amer. Math. Soc. 48 (2011), 107-114
Review information
Full-text PDF
Resolution of singularities, by Steven Dale Cutkosky.
Lectures on resolution of singularities, by János Kollár.
Reviewer: Dan Abramovich
Bull. Amer. Math. Soc. 48 (2011), 115-122
Review information
Full-text PDF
The basic George B. Dantzig, by Richard W. Cottle.
Reviewer: Michael J. Todd
Bull. Amer. Math. Soc. 48 (2011), 123-129
Review information
Full-text PDF
Fine structure of hyperbolic diffeomorphisms, by A. A. Pinto, D. Rand and F. Ferreira.
Reviewer: W. De Melo
Bull. Amer. Math. Soc. 48 (2011), 131-136
Review information
Full-text PDF
Braid groups (With the graphical assistance of Olivier Dodane), by Christian Kassel and Vladimir Turaev.
Ordering braids, by Patrick Dehornoy.
Reviewer: Joan S. Birman
Bull. Amer. Math. Soc. 48 (2011), 137-146
Review information
Full-text PDF
Random matrix theory: invariant ensembles and universality, by Percy Deift and Dimitri Gioev.
Reviewer: Estelle Basor
Bull. Amer. Math. Soc. 48 (2011), 147-152
Review information
Full-text PDF